Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Imperfect Competition in a Multi-Security Market with Risk Neutrality

Jordi Caballé and Murugappa Krishnan
Econometrica
Vol. 62, No. 3 (May, 1994), pp. 695-704
Published by: The Econometric Society
DOI: 10.2307/2951665
Stable URL: http://www.jstor.org/stable/2951665
Page Count: 10
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Imperfect Competition in a Multi-Security Market with Risk Neutrality
Preview not available

Page Thumbnails

  • Thumbnail: Page 
695
    695
  • Thumbnail: Page 
696
    696
  • Thumbnail: Page 
697
    697
  • Thumbnail: Page 
698
    698
  • Thumbnail: Page 
699
    699
  • Thumbnail: Page 
700
    700
  • Thumbnail: Page 
701
    701
  • Thumbnail: Page 
702
    702
  • Thumbnail: Page 
703
    703
  • Thumbnail: Page 
704
    704